# SDR CA191216019

- Difficulty date: May 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 2210 · Autopilot System
- Part: Circuit Card
- Condition: Faulted
- Location: Fcc
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) YAW OSCILLATION PERCEIVED BY FLIGHT CREW. YD DISENGAGED WHICH RESOLVED THE OSCILLATION CONDITION. FCC CARD FOUND CAUSING THE ISSUE. (TC# 20191216019)
